MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 210821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Associated medwatches: 1221934-2018-53683, 1221934-2018-53686.(b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during a shoulder procedure three of their gryphon proknot peek shoulder anchors¿ suture separated multiple times, dividing into two on the first unloads.The surgeon used regular gryphons to complete the procedure with no delay and no patient consequences.The following additional information was received via phone by mitek complaints on (b)(6) 2015: the sales rep reported that the devices were discarded therefore will not be returning for evaluation.

Brand Name
GRYPHON PEEK W/PROKNOT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7750935
Report Number1221934-2018-53684
Device Sequence Number1703038
Product Code MAI
UDI-Device Identifier10886705024049
UDI-Public10886705024049
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K140643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number210821
Device Lot Number3805389
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2015
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1